Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Norman, OK

April 30, 2025Comanche County, Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 30, 2025, 1:19 AM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2025, 1:19 AM CDT (06:19 UTC)
Expired
Apr 30, 2025, 6:33 AM CDT
In force
5 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Comanche County, OK, Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

880 
WGUS54 KOUN 300619
FFWOUN
OKC031-033-141-300915-
/O.NEW.KOUN.FF.W.0039.250430T0619Z-250430T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
119 AM CDT Wed Apr 30 2025

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  South Central Comanche County in southwestern Oklahoma...
  Western Cotton County in southwestern Oklahoma...
  Southeastern Tillman County in southwestern Oklahoma...

* Until 415 AM CDT.

* At 119 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Grandfield, Chattanooga, Randlett, Devol, Faxon, Hollister, 
  Loveland and Cookietown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3427 9838 3414 9839 3408 9842 3406 9849
      3413 9856 3416 9860 3416 9865 3413 9869
      3414 9873 3412 9875 3416 9881 3416 9885
      3415 9887 3417 9887 3418 9892 3421 9894
      3445 9889 3446 9841

FLASH FLOOD...RADAR INDICATED

$$

MAD
2 follow-up statements
886 
WGUS54 KOUN 300752
FFWOUN
OKC031-033-141-301200-
/O.EXT.KOUN.FF.W.0039.000000T0000Z-250430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
252 AM CDT Wed Apr 30 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  South Central Comanche County in southwestern Oklahoma...
  Western Cotton County in southwestern Oklahoma...
  Southeastern Tillman County in southwestern Oklahoma...

* Until 700 AM CDT.

* At 252 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is already occurring. 
  Emergency management has reported water over roadways.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Grandfield, Chattanooga, Randlett, Devol, Faxon, Hollister, 
  Loveland and Cookietown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3427 9838 3414 9839 3408 9842 3406 9849
      3413 9856 3416 9860 3416 9865 3413 9869
      3414 9873 3412 9875 3416 9881 3416 9885
      3415 9887 3417 9887 3418 9892 3421 9894
      3445 9889 3446 9841

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MAD
745 
WGUS74 KOUN 301133
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
633 AM CDT Wed Apr 30 2025

OKC031-033-141-301143-
/O.CAN.KOUN.FF.W.0039.000000T0000Z-250430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-Cotton OK-Tillman OK-
633 AM CDT Wed Apr 30 2025

...FLASH FLOOD WARNING FOR SOUTH CENTRAL COMANCHE, WESTERN COTTON 
AND SOUTHEASTERN TILLMAN COUNTIES HAS BEEN REPLACED WITH A FLOOD 
WARNING...

&&

LAT...LON 3427 9838 3414 9839 3408 9842 3406 9849
      3413 9856 3416 9860 3416 9865 3413 9869
      3414 9873 3412 9875 3416 9881 3416 9885
      3415 9887 3417 9887 3418 9892 3421 9894
      3445 9889 3446 9841

$$

MAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:14 AM CDT, 1 hour 5 minutes earlier. Its key messages:

  • Issued at 153 PM CDT Sat Apr 26 2025 -Potentially life-threatening flash flood/flood threat through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather will moderate over the weekend.
Area forecast discussion, Apr 30, 12:14 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1214 AM CDT Wed Apr 30 2025

...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025

-Potentially life-threatening flash flood/flood threat through
Wednesday.

-Severe thunderstorms with all hazards possible through Wednesday.

-Unsettled weather will moderate over the weekend.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1213 AM CDT Wed Apr 30 2025

Significant flash flooding and severe thunderstorms (all hazards)
continue to be the headlines in the short term.

As one round of showers and storms moves out, we can see the next
round developing in north and west Texas. In general, CAMs seem to
be running on the slow side. While CAMs suggest a break in storms,
radar trends suggest there may not be much of a break. Thus far, 24-
hr rainfall amounts have been 1 to 2.5 inches along the I-44
corridor with locally higher amounts. Another 1 to 3 inches is
expected over the next 12-18 hours, mainly over southern Oklahoma
and north Texas. This is on top of an area that already has numerous
flash flood warnings.

As mentioned in the previous AFD, all other convective hazards
remain possible-especially south of the boundary. Those hazards will
be dictated by convective mode...with the best chance of
discrete/supercell storms over the Red River Valley and points
south. Otherwise, convective segments/clusters also have readily
produced damaging wind gusts within this airmass.

CAMs depict the last round Wednesday afternoon / evening. This round
appears to be more progressive and much smaller in areal extent,
though confidence in CAM predictions out this far is low due to
effects from convection between now and then.

Day

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 1213 AM CDT Wed Apr 30 2025

Thursday should give us a brief lull in rain, with another wave (and
associated rain chances) moving through Thursday night into Friday
morning. Thursday should be mostly sunny and mild. Friday will be
mostly cloudy and slightly cooler.

Day

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 1213 AM CDT Wed Apr 30 2025

Low amplitude ridging aloft will briefly influence our weather into
the weekend before another western U.S. storm system deepens during
the Sunday/Monday timeframe with some signals of unsettled weather
for the southern Plains again by the first half of next work week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Wed Apr 30 2025

Rounds of showers and thunderstorms (with some uncertainty in
timing) continue across the forecast area through at least Wednesday
morning. Periods of reduced visibilities and MVFR (and sometimes
IFR) ceilings will also continue through this time period.
Outflow from storm activity will likely keep surface winds
variable in direction.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  55  78  56 / 100  60  10  60
Hobart OK         71  51  78  55 /  80  50   0  60
Wichita Falls TX  75  53  80  58 /  90  40   0  50
Gage OK           72  47  76  50 /  50  30  20  60
Ponca City OK     71  55  77  54 /  90  60  20  50
Durant OK         74  60  82  61 / 100  60   0  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ008-012-013-016>048-
     050>052.

TX...Flood Watch through late tonight for TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14

In the hours before

Special weather statement, Apr 29, 11:13 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Norman OK
1113 PM CDT Tue Apr 29 2025

OKZ031-032-042-300445-
Pontotoc OK-Hughes OK-Seminole OK-
1113 PM CDT Tue Apr 29 2025

...Strong thunderstorms will impact portions of eastern Seminole,
northeastern Pontotoc and western Hughes Counties through 1145 PM
CDT...

At 1113 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Seminole to 3 miles
southeast of Ada. Movement was northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ada, Holdenville, Wewoka, Wetumka, Allen, Francis, Cromwell, Sasakwa,
Horntown, Yeager, Atwood, Spaulding, and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3506 9617 3463 9664 3530 9661 3543 9650
      3544 9648 3545 9649 3546 9647 3546 9646
      3545 9644 3529 9644 3529 9616
TIME...MOT...LOC 0413Z 218DEG 52KT 3528 9658 3475 9661

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Apr 29, 11:21 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Norman OK
1121 PM CDT Tue Apr 29 2025

OKZ050-300445-
Love OK-
1121 PM CDT Tue Apr 29 2025

...Strong thunderstorms will impact portions of Love County through
1145 PM CDT...

At 1121 PM CDT, Doppler radar was tracking strong thunderstorms
along a line extending from 6 miles north of Burneyville to 8 miles
west of Thackerville. Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marietta, Thackerville, Overbrook, Burneyville, and southern Lake
Murray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3372 9715 3380 9721 3384 9717 3390 9719
      3391 9723 3386 9726 3389 9731 3385 9733
      3386 9733 3387 9734 3404 9733 3407 9725
      3407 9697 3389 9698 3384 9704 3386 9707
      3385 9709 3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 0421Z 253DEG 14KT 3399 9726 3376 9727

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Apr 29, 11:24 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Norman OK
1124 PM CDT Tue Apr 29 2025

TXZ083>085-087-088-300500-
Foard TX-Knox TX-Wilbarger TX-Baylor TX-Hardeman TX-
1124 PM CDT Tue Apr 29 2025

...Strong thunderstorms will impact portions of eastern Foard,
northeastern Knox, western Wilbarger, northwestern Baylor and
southern Hardeman Counties through MIDNIGHT CDT...

At 1123 PM CDT, Doppler radar was tracking strong thunderstorms 4
miles southwest of Quanah, 5 miles southwest of Thalia, and 5 miles
west of Vera. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Quanah, Crowell, Chillicothe, Red Springs, Thalia, Gilliland,
Margaret, Lockett, Lake Kemp, Vera, Medicine Mound, Odell, Truscott,
Rayland, and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3433 9990 3438 9944 3437 9944 3437 9943
      3438 9943 3438 9942 3437 9941 3438 9940
      3439 9933 3362 9915 3356 9978
TIME...MOT...LOC 0423Z 244DEG 33KT 3426 9981 3394 9962 3363 9967

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

..speg.
Local storm report, Apr 29, 11:53 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1153 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Tstm Wnd Gst     3 NW Seymour            33.62N 99.30W
04/29/2025  M106 MPH         Baylor             TX   Mesonet

            Winds gusted at to 58 mph or higher from 654
            PM to 718 PM at West Texas Mesonet Station.
            There were frequent gusts over 90 mph
            between 700 and 709 PM. Southwest winds
            gusted to 100 mph at 701 PM, and north winds
            gusted to 106 mph at 708 PM. Updates
            previous storm report.

&&

JH
Special weather statement, Apr 30, 12:26 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Norman OK
1226 AM CDT Wed Apr 30 2025

OKZ037-044-300600-
Tillman OK-Cotton OK-
1226 AM CDT Wed Apr 30 2025

...Strong thunderstorms will impact portions of northwestern Cotton
and southeastern Tillman Counties through 100 AM CDT...

At 1225 AM CDT, Doppler radar was tracking strong thunderstorms 6
miles south of Hollister and near Grandfield. Movement was northeast
at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grandfield, Chattanooga, Hollister, and Loveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3421 9898 3422 9899 3422 9904 3445 9883
      3445 9866 3441 9866 3441 9861 3442 9861
      3442 9851 3445 9850 3445 9830 3446 9829
      3446 9823 3416 9866
TIME...MOT...LOC 0525Z 222DEG 31KT 3426 9891 3422 9870

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

..speg.
Local storm report, Apr 30, 12:50 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1250 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     Hail             2 S Hollister           34.31N 98.87W
04/30/2025  E1.00 Inch       Tillman            OK   Trained Spotter

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:05 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Tillman6 hr
Apr 29, 7:05 PM CDTSpecial Weather StatementOUNJackson25 min
Apr 29, 7:12 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more8 hr
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 29, 7:14 PM CDTSpecial Weather StatementOUNLogan46 min
Apr 29, 7:33 PM CDTTornado WarningOUNTillman27 min
Apr 29, 7:41 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman9 hr
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
Apr 29, 7:50 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman8 hr
Apr 29, 7:52 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman38 min
Apr 29, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCotton38 min
Apr 29, 7:53 PM CDTTornado WarningOUNTillman17 min
Apr 29, 8:04 PM CDTSpecial Weather StatementOUNPayne41 min
Apr 29, 8:17 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman4 hr
Apr 29, 8:19 PM CDTTornado WarningOUNCotton26 min
Apr 29, 8:24 PM CDTTornado WarningOUNCotton21 min
Apr 29, 8:26 PM CDTRiver Flood WarningOUNAtoka4 days
Apr 29, 8:27 PM CDTTornado WarningOUNCotton33 min
Apr 29, 8:31 PM CDTSpecial Weather StatementOUNLogan29 min
Apr 29, 8:35 PM CDTTornado WarningOUNCotton, Jefferson, Stephens25 min
Apr 29, 8:39 PM CDTTornado WarningOUNJefferson36 min
Apr 29, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 29, 8:57 PM CDTTornado WarningOUNComanche, Cotton, Stephens33 min
Apr 29, 9:14 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, Jefferson and 2 more3 hr
Apr 29, 9:19 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma3 hr
Apr 29, 9:27 PM CDTRiver Flood WarningOUNGarvin, Grady47 hr
Apr 29, 9:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Comanche, Garvin, Grady, Jefferson, Love and 3 more46 min
Apr 29, 9:40 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Apr 29, 9:55 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie2 hr
Apr 29, 10:11 PM CDTFlash Flood WarningOUNLincoln, Logan, Payne3 hr
Apr 29, 10:18 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 29, 10:23 PM CDTFlash Flood Warning Considerable damage threatOUNCleveland, Logan, Oklahoma3 hr
Apr 29, 10:25 PM CDTSpecial Weather StatementOUNLove35 min
Apr 29, 10:42 PM CDTSevere Thunderstorm WarningOUNCarter, Love48 min
Apr 29, 11:10 PM CDTFlash Flood WarningOUNCleveland, Garvin, Lincoln, McClain, Oklahoma, Pontotoc and 2 more3 hr
Apr 29, 11:13 PM CDTSpecial Weather StatementOUNHughes, Seminole32 min
Apr 29, 11:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 29, 11:55 PM CDTFlash Flood WarningOUNLove3 hr
Apr 30, 12:07 AM CDTSevere Thunderstorm WarningOUNLove38 min
Apr 30, 12:26 AM CDTSpecial Weather StatementOUNCotton34 min
Apr 30, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
Apr 30, 12:45 AM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 1:36 AM CDTSpecial Weather StatementOUNTillman24 min
Apr 30, 1:38 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Apr 30, 2:14 AM CDTSpecial Weather StatementOUNCotton31 min
Apr 30, 2:26 AM CDTRiver Flood WarningOUNPayne54 hr
Apr 30, 2:26 AM CDTRiver Flood AdvisoryOUNLogan13 hr
Apr 30, 2:27 AM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens7 hr
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens41 min
Apr 30, 3:05 AM CDTFlash Flood Warning Considerable damage threatOUNCotton6 hr
Apr 30, 3:25 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma3 hr
Apr 30, 3:32 AM CDTFlash Flood WarningOUNGarvin, Grady, Stephens3 hr
Apr 30, 3:34 AM CDTSpecial Weather StatementOUNStephens41 min
Apr 30, 3:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens50 min
Apr 30, 4:11 AM CDTFlash Flood Warning Considerable damage threatOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more6 hr
Apr 30, 4:27 AM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman5 hr
Apr 30, 4:29 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain24 min
Apr 30, 4:34 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie11 hr
Apr 30, 4:42 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman48 min
Apr 30, 5:11 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman49 min
Apr 30, 5:21 AM CDTFlash Flood WarningOUNCotton, Tillman3 hr
Apr 30, 5:24 AM CDTFlash Flood WarningOUNLincoln, Pontotoc, Pottawatomie, Seminole10 hr
Apr 30, 5:50 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens40 min
Apr 30, 5:55 AM CDTFlash Flood Warning Considerable damage threatOUNComanche, Cotton, Kiowa, Stephens, Tillman3 hr
Apr 30, 6:20 AM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Jefferson, Stephens40 min
Apr 30, 6:33 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman4 hr
Apr 30, 6:55 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens50 min
Apr 30, 7:02 AM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Stephens3 hr
Apr 30, 7:32 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray, Pontotoc43 min
Apr 30, 8:05 AM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie7 hr
Apr 30, 8:08 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc, Seminole67 min
Apr 30, 8:10 AM CDTRiver Flood AdvisoryOUNOklahoma6 hr
Apr 30, 8:10 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma25 hr
Apr 30, 8:11 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie30 hr
Apr 30, 8:12 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady25 hr
Apr 30, 8:31 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall59 min
Apr 30, 8:45 AM CDTRiver Flood WarningOUNGarvin, Murray18 hr
Apr 30, 8:59 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Grady, Jackson, Jefferson and 3 more34 hr
Apr 30, 9:07 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Logan, McClain, Oklahoma3 hr
Apr 30, 9:10 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole65 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.